Hypergeometric Functions with Integral Parameter Differences

Per W. Karlsson

    Research output: Contribution to journalJournal articleResearchpeer-review

    233 Downloads (Pure)


    For a generalized hypergeometric function pFq(z) with positive integral differences between certain numerator and denominator parameters, a formula expressing the pFq(z) as a finite sum of lower-order functions is proved. From this formula, Minton's two summation theorems for p = q + 1, z = 1 are deduced, one of these under less restrictive conditions than assumed by Minton. ©1971 The American Institute of Physics
    Original languageEnglish
    JournalJournal of Mathematical Physics
    Issue number2
    Pages (from-to)270-271
    Publication statusPublished - 1971

    Bibliographical note

    Copyright (1971) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.

    Fingerprint Dive into the research topics of 'Hypergeometric Functions with Integral Parameter Differences'. Together they form a unique fingerprint.

    Cite this